For Better Performance Please Use Chrome or Firefox Web Browser

29 -M. Behboodi (with F. Ali-Niaeifard), Commutative rings whose zero-divisor graphs have positive genus, Comm. Algebra 41 (2012), 3629-3634. (ISI)

It was shown by C. Wickham [12] that “for a fixed positive integer g, there are finitely many isomorphism classes of finite commutative rings whose zero-divisor graph has genus g”. In this note we give a short direct proof for this result. Moreover, we show that, if the zero-divisor graph of a commutative ring R has finite genus g, then either g = 0 or R is a finite ring. This immediately generalizes Wickham’s theorem to arbitrary (not necessary finite) commutative rings.

---------------------------------------------------------------------------------------
[12] C. Wickham, Rings whose zero-divisor graphs have positive genus, J. Algebra 321
(2009) 377-383.

October, 2012

 

Journal Papers
Month/Season: 
October
Year: 
2012

ارتقاء امنیت وب با وف بومی